# SDR UPS08852997

- Difficulty date: August 5, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

CREW LOST HYDRAULIC QTY AND PRESSURE. AFTER TOP OF CLIMB, CREW DECLARED AN EMERGENCY.  LANDED SAFELY AND A/C WAS TOWED TO GATE.  FOUND HYD LINE FOR BOGIE TRIM CYL LOCATED ON REAR SIDE OF THE LT LANDING GEAR, LEAKING. REMOVED AND RE-INSTALLED A FLEX LINE AS NEEDED SECURED LINE. PRESSURED HYD SYS. OPS AND LEAK CHECK GOOD.
